# SDR DHL9670901C

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1388
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND SKIN AT FS 1388 RIGHT SIDE AND FS 1400 RIGHT SIDE.  CUT OUT SKIN 4 INCHES BY 4 INCHES, INSTALLED DOUBLER 6 INCHES BY 6 INCHES, FILLER 4 INCHES BY 4 INCHES PER SRM 54-10-1 AT STA 1388.  CLEANED AREA AT FS 1400, NO CORROSION FOUND.
